MathSciNet Relay Station
MathSciNet bibliographic data
MR1749933 32A55 (42B20 47A60 47G10)
Cowling, Michael; Qian, Tao A class of singular integrals on the $n$-complex unit sphere. Sci. China Ser. A 42 (1999), no. 12, 1233–1245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement